# SDR DALA2025052704021

- Difficulty date: May 18, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Structure
- Condition: Worn
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9509 LT WING OUTBD-AIRFRAME-HINGE BOLT HOLE IS WORN. CORRECTIVE ACTION: ALL WORK C/W ON ERA 625207 -14 REV ORG. (0973047)
